# SDR RAIA2008122300001

- Difficulty date: December 18, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 25,586 hours, 21,642 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: CA33020
- Condition: Broken
- Location: Nr 1 Bleed Duct
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: E, B, A

## Discrepancy

CREW RECEIVED A BLEED 1 LEAK MESSAGE ON THE EICAS AND THE FLIGHT ATTENDANT REPORTED THE PRESENCE OF SMOKE IN THE CABIN.  MAINTENANCE INSPECTED AND FOUND THE NR 1 BLEED DUCT CLAMP IN THE BELOW ONE OF THE BELLY FAIRINGS TO BE BROKEN.  MAINTENANCE ALSO FOUND THAT THE WIRE TO THE LEAK DETECTOR FOR THE SAME JOINT TO BE BROKEN.  MAINTENANCE REPAIRED THE WIRE TO THE LEAK DETECTOR AND REMOVED AND REPLACED THE BROKEN CLAMP.  AN OPERATIONAL CHECK WAS OF THE NR 1 BLEED LEAK SYSTEM WAS PERFORMED WITH NO ADDITIONAL FINDINGS.  OPS CHECKED GOOD.
